# SDR HEEA955396

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Defective
- Location: Cockpit
- Component: KI250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE NUT IN WINDOW. FOUND BEZEL TO BE BROKEN.  REPLACED BEZEL.  REPAIRED.  UNIT HAS NO SELF-TEST OR ALTITUDE READINGS.  REPLACED I301 INTERGRATED CIRCUIT.  FOUND AND REPAIRED BROKEN "GROUND" FOIL.  REPAIRED.  PERFORMED COMPLETE ALIGNMENT.  BENCH CHECK GOOD.
